# SDR 08FDEA00135

- Difficulty date: January 15, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15171062
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 640 FRAME, INNER CHORD WORN FROM CONTACT WITH RT SIDEWALL SUPPORT AT S11R BLENDED DAMAGE AREA, FOUND TO BE OUT OF LIMITS.  INSTALLED DOUBLER REPAIR REF SRM 53-10-4.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
